# SDR WX0A2022112831660

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 13,078 hours, 6,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 42188
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP / REMOVED AND REPLACED AFT MEGAPHONE IAW LOPA. OPS CHECK GOOD IAW AMM 25-65-51-710-002-A."
